Advanced search
Start date
Betweenand

Jaqueline Godoy Mesquita

CV Lattes GoogleMyCitations ResearcherID


Universidade de São Paulo (USP). Faculdade de Filosofia, Ciências e Letras de Ribeirão Preto (FFCLRP)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

She is gratuated at mathematics from Universidade de Brasília (2007). Also, she is master and doctor at Pure Mathematic from Instituto de Ciências Matemáticas e de Computação (ICMC) at Universidade de São Paulo, she is post-doc at Pure Mathematic from University of Santiago de Chile and is post-doc position at Pure Mathematic from Instituto de Ciências Matemáticas e de Computação at Universidade de São Paulo Nowadays, she is a professor at Department of Mathematics of Universidade de Brasília. Her area is Analysis, with focus in functional differential equations, impulsive equations, generalized differential equations,functional analysis, evolution equations and dynamic equations on time scales. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated November 20, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (14)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications18
Citations128
Cit./Article7.1
Data from Web of Science

FEDERSON, M.; MESQUITA, J. G.. AVERAGING PRINCIPLE FOR FUNCTIONAL DIFFERENTIAL EQUATIONS WITH IMPULSES AT VARIABLE TIMES VIA KURZWEIL EQUATIONS. DIFFERENTIAL AND INTEGRAL EQUATIONS, v. 26, n. 11-12, p. 1287-1320, . Web of Science Citations: 2. (08/02879-1)

BOHNER, MARTIN; FEDERSON, MARCIA; MESQUITA, JAQUELINE GODOY. Continuous dependence for impulsive functional dynamic equations involving variable time scales. Applied Mathematics and Computation, v. 221, p. 383-393, . Web of Science Citations: 7. (10/12673-1, 11/51745-0, 10/09139-3)

FEDERSON, MARCIA; MESQUITA, JAQUELINE G.; SLAVIK, ANTONIN. Measure functional differential equations and functional dynamic equations on time scales. Journal of Differential Equations, v. 252, n. 6, p. 3816-3847, . Web of Science Citations: 46. (10/12673-1, 10/09139-3)

BONOTTO, E. M.; MESQUITA, J. G.; SILVA, R. P.. Global Mild Solutions for a Nonautonomous 2D Navier-Stokes Equations with Impulses at Variable Times. Journal of Mathematical Fluid Mechanics, v. 20, n. 2, p. 801-818, . Web of Science Citations: 1. (12/16709-6, 14/16165-1, 16/24711-1, 12/08473-2)

MESQUITA, JAQUELINE GODOY; SLAVIK, ANTONIN. Periodic averaging theorems for various types of equations. Journal of Mathematical Analysis and Applications, v. 387, n. 2, p. 862-877, . Web of Science Citations: 11. (10/12673-1)

HENRIQUEZ, HERNAN R.; MESQUITA, JAQUELINE G.. SELF-ACCESSIBLE STATES FOR LINEAR SYSTEMS ON TIME SCALES. Proceedings of the American Mathematical Society, v. 146, n. 3, p. 1257-1269, . Web of Science Citations: 0. (13/17104-3, 14/15250-5)

FEDERSON, M.; GYORI, I; MESQUITA, J. G.; TABOAS, P.. A Delay Differential Equation with an Impulsive Self-Support Condition. Journal of Dynamics and Differential Equations, v. 32, n. 2, p. 605-614, . Web of Science Citations: 0. (13/17104-3, 17/13795-2, 14/04732-9)

FEDERSON, M.; MESQUITA, J. G.. Non-periodic averaging principles for measure functional differential equations and functional dynamic equations on time scales involving impulses. Journal of Differential Equations, v. 255, n. 10, p. 3098-3126, . Web of Science Citations: 8. (10/12673-1, 10/09139-3)

BOHNER, MARTIN; MESQUITA, JAQUELINE G.. Periodic averaging principle in quantum calculus. Journal of Mathematical Analysis and Applications, v. 435, n. 2, p. 1146-1159, . Web of Science Citations: 5. (13/17104-3, 14/20187-0)

FEDERSON, MARCIA; MESQUITA, JAQUELINE GODOY; SLAVIK, ANTONIN. Basic results for functional differential and dynamic equations involving impulses. Mathematische Nachrichten, v. 286, n. 2-3, p. 181-204, . Web of Science Citations: 33. (10/12673-1)

FEDERSON, M.; GRAU, R.; MESQUITA, J. G.; TOON, E.. Lyapunov stability for measure differential equations and dynamic equations on time scales. Journal of Differential Equations, v. 267, n. 7, p. 4192-4223, . Web of Science Citations: 1. (13/22050-0)

FEDERSON, M.; FRASSON, M.; MESQUITA, J. G.; TACURI, P. H.. Measure Neutral Functional Differential Equations as Generalized ODEs. Journal of Dynamics and Differential Equations, v. 31, n. 1, p. 207-236, . Web of Science Citations: 0. (17/13795-2)

CECILIO, D. L.; CUEVAS, C.; MESQUITA, J. G.; UBILLA, P.. Existence of a positive solution and numerical solution for some elliptic superlinear problem. Journal of Differential Equations, v. 266, n. 2-3, p. 1338-1356, . Web of Science Citations: 0. (13/17104-3)

FEDERSON, MARCIA; MESQUITA, JAQUELINE G.; TOON, EDUARD. Lyapunov theorems for measure functional differential equations via Kurzweil-equations. Mathematische Nachrichten, v. 288, n. 13, p. 1487-1511, . Web of Science Citations: 1. (10/09139-3, 09/06259-0)

FEDERSON, M.; GRAU, R.; MESQUITA, J. G.; TOON, E.. Boundedness of solutions of measure differential equations and dynamic equations on time scales. Journal of Differential Equations, v. 263, n. 1, p. 26-56, . Web of Science Citations: 5. (13/22050-0)

FEDERSON, MARCIA; MESQUITA, JAQUELINE GODOY. A new continuous dependence result for impulsive retarded functional differential equations. CZECHOSLOVAK MATHEMATICAL JOURNAL, v. 66, n. 1, p. 1-12, . Web of Science Citations: 0. (08/02879-1)

BOHNER, MARTIN; MESQUITA, JAQUELINE G.. Periodic averaging principle in quantum calculus. Journal of Mathematical Analysis and Applications, v. 435, n. 2, p. 1146-1159, . Web of Science Citations: 5. (14/20187-0, 13/17104-3)

FEDERSON, M.; MESQUITA, J. G.. Non-periodic averaging principles for measure functional differential equations and functional dynamic equations on time scales involving impulses. Journal of Differential Equations, v. 255, n. 10, p. 3098-3126, . Web of Science Citations: 8. (10/09139-3, 10/12673-1)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

MESQUITA, Jaqueline Godoy. Equações diferenciais funcionais em medida e equações dinâmicas funcionais impulsivas em escalas temporais. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (10/12673-1

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: